Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 1, Number 4

All articles in this issue are freely accessible.

On surfaces enveloped by spheres belonging to a linear spherical complex
Percey F. Smith.
Trans. Amer. Math. Soc. 1 (1900), 371-390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500544
On certain relations among the theta constants
J. I. Hutchinson.
Trans. Amer. Math. Soc. 1 (1900), 391-394
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500545
On the groups which have the same group of isomorphisms
G. A. Miller.
Trans. Amer. Math. Soc. 1 (1900), 395-401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500546
Die Hessische und die Cayley’sche Curve
Paul Gordan.
Trans. Amer. Math. Soc. 1 (1900), 402-413
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500547
Application of a method of d’Alembert to the proof of Sturm’s theorems of comparison
Maxime Bôcher.
Trans. Amer. Math. Soc. 1 (1900), 414-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500548
Two plane movements generating quartic scrolls
E. M. Blake.
Trans. Amer. Math. Soc. 1 (1900), 421-429
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500549
The invariant theory of the inversion group: geometry upon a quadric surface
Edward Kasner.
Trans. Amer. Math. Soc. 1 (1900), 430-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500550
A simple proof of the fundamental Cauchy-Goursat theorem
Eliakim Hastings Moore.
Trans. Amer. Math. Soc. 1 (1900), 499-506
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500551
Errata: “On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic” [Trans. Amer. Math. Soc. 1 (1900), no. 1, 40–52; 1500523]
Maxime Bôcher.
Trans. Amer. Math. Soc. 1 (1900), 507
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500427
Errata: “On certain crinkly curves” [Trans. Amer. Math. Soc. 1 (1900), no. 1, 72–90; 1500526]
Eliakim Hastings Moore.
Trans. Amer. Math. Soc. 1 (1900), 507
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500428
Errata: “On the extension of Delaunay’s method in the lunar theory to the general problem of planetary motion” [Trans. Amer. Math. Soc. 1 (1900), no. 2, 205–242; 1500534]
G. W. Hill.
Trans. Amer. Math. Soc. 1 (1900), 508-509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500431
Errata: “A new method of determining the differential parameters and invariants of quadratic differential quantics” [Trans. Amer. Math. Soc. 1 (1900), no. 2, 197–204; 1500533]
Heinrich Maschke.
Trans. Amer. Math. Soc. 1 (1900), 508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500430
Errata: “Plane cubics and irrational covariant cubics” [Trans. Amer. Math. Soc. 1 (1900), no. 2, 170–181; 1500530]
Henry S. White.
Trans. Amer. Math. Soc. 1 (1900), 508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500429
Errata: “Determination of an abstract simple group of order $2^{7}⋅3^{6}⋅5⋅7$ holoedrically isomorphic with a certain orthogonal group and with a certain hyperabelian group” [Trans. Amer. Math. Soc. 1 (1900), no. 3, 353–370; 1500543]
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 1 (1900), 509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500436
Errata: “Wave propagation over non-uniform electrical conductors” [Trans. Amer. Math. Soc. 1 (1900), no. 3, 259–286; 1500536]
M. I. Pupin.
Trans. Amer. Math. Soc. 1 (1900), 509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500433
Errata: “On the types of linear partial differential equations of the second order in three independent variables which are unaltered by the transformations of a continuous group” [Trans. Amer. Math. Soc. 1 (1900), no. 2, 243–258; 1500535]
J. E. Campbell.
Trans. Amer. Math. Soc. 1 (1900), 509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500432
Errata: “An application of group theory to hydrodynamics” [Trans. Amer. Math. Soc. 1 (1900), no. 3, 339–352; 1500542]
E. J. Wilczynski.
Trans. Amer. Math. Soc. 1 (1900), 509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500435
Errata: “On linear criteria for the determination of the radius of convergence of a power series” [Trans. Amer. Math. Soc. 1 (1900), no. 3, 293–309; 1500538]
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 1 (1900), 509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500434
American Mathematical Society